Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bump on lower jaw with puss and blood. Getting bigger, any issues?

I am black male. I recently had my beard shaved and now I have an unusually large bump on the left side of my lower s been oozing pus . It s been really sore..I put alcohol on it with a cotton ball and press on it and then it bleeds from a small break on the skin by the bump. Its only one large started off small now is large What could this be?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Seems like you have developed i would advise you to avoid using any creams/ moisturising lotions or oil over your face....Just clean it with an antiseptic solution twice a day and apply a topical antibiotic cream like mupirocin over the lesion twice a day...if inspite of proper cleaning and the application of the medicine, the lesion still persists or increase in size, then you might need oral antibiotics,,,so visit a nearby dermatologist for proper assessment and management

Hope it helps
Dr Geetika Paul
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor